# SDR GAIA00428

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND STRINGER TIE DAMAGED AT BS 1166, STRINGER 15R.  REMOVED AND REPLACED STRINGER TIE PER B727 SRM 51-20-1 AND 51-30-2.  (M)
